# SDR MALA975914

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668081
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT INTAKE HEAT LIGHT ILLUMINATED.  COMPLETED QRH AND RETURN TO MSP.  MAINTENANCE REPLACED UPPER DUCT AND IPD EXHAUST NOZZLE HEATER, OPS CHECK GOOD.
